# SDR U2RA2025100500022

- Difficulty date: September 23, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 98,521 hours, 16,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cartridge
- Part number: 900835AB
- Part serial: 107619
- Condition: Inoperative
- Location: Zone 800
- Part time: 98,521 hours, 16,008 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, UPPER DECK DOOR LT EMERGENCY POWER SYSTEM BATTERY FOUND INOPERATIVE DURING TEST. CARTRIDGE ASSY WAS REPLACED. OPERATIONAL CHECK WAS SATISFACTORY.
